# SDR USAA2014051500006

- Difficulty date: April 30, 2014
- Submitted: May 15, 2014
- Operation: Air carrier
- Aircraft: N188US
- Make and model: Airbus A321-211
- Aircraft serial: 1724
- Aircraft time: 41,580 hours, 15,363 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Fitting
- Part number: D5323039920001
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

S2 CHECK LEVEL 2 EXFOLIATION CORROSION ON FWD CARGO SKIN CLIP AT FRAME 32, STRINGER 43L. REPLACED FWD CARGO SKIN CLIP AT FRAME 32, STRINGER 43L IAW SRM 51-42-11.
